# SDR SWAA2022052510447

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 45,459 hours, 23,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DEAD / [01] REMOVED AND REPLACED MEGAPHONE BATTERY?S OPS CHECK GOOD REFERENCE AMM25-64-00.
